Behcet's disease: Remission of patient symptoms after oral contraceptive therapy

S. H. Oh, J. Y. Kwon, J. H. Lee, E. C. Han, D. Bang

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We report a patient with Behcet's disease (BD) who went into remission after administration of oral contraceptives. About 2 years after the diagnosis of BD, she developed dysfunctional uterine bleeding with menometrorrhagia, during which oral and genital ulcers and erythema nodosum-like lesions persisted without remission. The oral contraceptive that was prescribed to controlher irregular menstruation also suppressed outbreaks of ulcers and erythema nodosum-like lesions. This case suggests that sex hormones might be considered as one of the aggravating or inducing factors in BD.

Original languageEnglish
Pages (from-to)e88-e90
JournalClinical and Experimental Dermatology
Volume34
Issue number5
DOIs
Publication statusPublished - 2009 Jul 1

All Science Journal Classification (ASJC) codes

  • Dermatology

Fingerprint Dive into the research topics of 'Behcet's disease: Remission of patient symptoms after oral contraceptive therapy'. Together they form a unique fingerprint.

  • Cite this